# SDR HALA2023010300001

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 11,632 hours, 2,590 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00040496
- Condition: Faulted
- Location: Lavatories
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS - ALL LAVATORIES NOT WORKING IN FLIGHT, HEADING BACK TO LAX. PERFORMED CIDS POWER UPTEST AND FAULTED 300RH8. REMOVED AND REPLACED DEU-B 300RH8 IAW AMM 23-73-47 PB 401, OPS CHECK OF ALL LAV AS OKAY. AC OK TO CONTINUE.  ORIG SUB DATE: 1/3/2023
